Browse

Grobner-Shirshov bases for classical Lie superalgebras and their enveloping algebras

Cited 23 time in Web of Science Cited 21 time in Scopus
Authors
Bokut, Leonid A.; Kang, Seok-Jin; Lee, Kyu-Hwan; Malcolmson, Peter
Issue Date
1999
Publisher
Elsevier
Citation
J. Algebra 217 (1999), 461-495
Keywords
Grobner-Shirshov basesclassical Lie superalgebrasenveloping algebras
Abstract
We show that a set of monic polynomials in a free Lie superalgebra is a
Gr¨obner]Shirshov basis for a Lie superalgebra if and only if it is a
Gr¨obner]Shirshov basis for its universal enveloping algebra. We investigate the
structure of Gr¨obner]Shirshov bases for Kac]Moody superalgebras and give
explicit constructions of Gr¨obner]Shirshov bases for classical Lie superalgebras.
ISSN
0021-8693
Language
English
URI
https://hdl.handle.net/10371/12177
DOI
https://doi.org/10.1006/jabr.1998.7810
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse